# SDR SWAA950207

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND FLOORBEAM CORROSION AT BS 986.5, TOP AND BOTTOM OF UPPER T-CHORD FROM LBL 10 TO RBL 49.  REPAIRED PER TRAMCO EWO 95-0172.
